# SDR ABXA9701227

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9921844503
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EXFOLIATION AT FLANGE OF FLOORBEAM, STA 937 AND RBL 25, IN AFT LOWER CARGO COMPARTMENT.  REPAIRED FLOORBEAM IAW DC9 SRM 53-05.
